Electron. J. Diff. Eqns., Vol. 2003(2003), No. 51, pp. 1-10.

Existence of solutions to a second order partial differential equation with nonlocal conditions

Eduardo Hernandez M.

Using the cosine function theory, we prove the existence of mild and classical solutions for an abstract second-order Cauchy problem with nonlocal conditions.

Submitted February 11, 2003. Published April 29, 2003.
Math Subject Classifications: 35A05, 34G20, 47D09.
Key Words: Cosine function, differential equations in abstract spaces, nonlocal condition.

Show me the PDF file (203K), TEX file, and other files for this article.

Eduardo Hernandez M.
Departamento de Matematica
Instituto de Ciencias Matematicas de Sao Carlos
Universidade de Sao Paulo, Caixa Postal 668
13560-970 Sao Carlos, SP. Brazil
email: lalohm@icmc.sc.usp.br

Return to the EJDE web page